Abnormal Activity in the Retina
By Katie Snow
Many people go to the doctor and though they are on anti-depressant medications the rest of their health gets an A+ from their physician. Did you know that even if they go to the eye doctor they will come forth with a clean bill of health. However, as an investigator we all ask our clients if they are on meds and they say yes, but all is well with everything else they exclaim! But all may not be as well as they think when on anti-depressants. The client may say they see blurs or fuzzy beings in their homes and we will ask, have you seen an eye doctor? They swear their eyesight is 20/20 and they just had their eyes examined however anti-depressants will and do cause blurred vision at times that will go un-noticed and undetected by even the best ophthalmologist.
Side effects from these drugs can cause many things that can seem like a paranormal experience to our clients such as;
Blurred vision that doesn’t seem to be picked up in a standard eye test.
Reduced vision in low lighting this is called nyctalopia.
Bright lights remaining as after-images for longer than normal.
When looking at a plain background say a wall in low light it can seem to show a speckled haze or visual snow or graininess making it appear there are shadows on the wall.
It seems that unless a client gets a full electroretinogram that will bring up a side effect that will show as abnormal electrical activity within the retina this side effect will go totally undiagnosed. So when you are with your client take heed that what they are experiencing may truly be a side effect from an anti-depressant and even though they get a clean bill of health from their health care professional there still may be an underlying reason that remains unseen.
Source – WEBMD
Photo Source – Google Images